If you have taken contraceptive pills which are used for emergency contraception (EC )within 72 hours of unprotected sex, relax.....mostly the pregnancy wont occur.
In the next 15 days you will get a menses....but it could be heavy or irregular
If at menses bleeding is heavy please consult a gynecologist
Even after the first menses, after taking these tabs....your menses cycle may remain irregular for few months.
so it would be advisable to refrain from taking such ECPills now and then
If you indulge in sex frequently then uts better to use condoms along with regular contraceptivepills.
condoms also protect against sexually transmitted infections....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.